MAUDE Adverse Event Report: BARD ACCESS SYSTEMS POWERPICC SOLO2 CATHETER WITH SHERLOCK TLS TECHNOLOGY 5F MAXIMAL BARRIER TRAY WI; PERCUTANEOUS, IMPLANTED, LONG TERM INTRAVASCULAR CATHETER

BARD ACCESS SYSTEMS POWERPICC SOLO2 CATHETER WITH SHERLOCK TLS TECHNOLOGY 5F MAXIMAL BARRIER TRAY WI; PERCUTANEOUS, IMPLANTED, LONG TERM INTRAVASCULAR CATHETER
Catalog Number 9295108D
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 02/24/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of rezj0993 showed no other similar product complaint(s) from this lot number.Device not returned for evaluation.
 
Event or Problem Description
On (b)(6) 2016 - per medwatch form, "retained piece of catheter.Dates of use: (b)(6) 2016.Diagnosis or reason for use: picc line for chemotherapy." on (b)(6) 2016 - nurse from facility reported that their team investigated this case and found that there were no issues in the product (picc line).Nurse stated it was an operator error.

Brand Name
POWERPICC SOLO2 CATHETER WITH SHERLOCK TLS TECHNOLOGY 5F MAXIMAL BARRIER TRAY WI
Common Device Name
PERCUTANEOUS, IMPLANTED, LONG TERM INTRAVASCULAR CATHETER
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key5632686
Report Number3006260740-2016-00210
Device Sequence Number10798673
Product Code LJS
UDI-Device Identifier00801741035760
UDI-Public(01)00801741035760(17)170428(10)REZJ0993
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K072230
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 04/13/2016
Report Date (Section F) 02/29/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/28/2017
Device Catalogue Number9295108D
Device Lot NumberREZJ0993
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date02/29/2016
Event Location Hospital
Date Report to Manufacturer04/13/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/04/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability;
Date Report Sent to FDA02/29/2016